1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
Dismiss Notice
Like RaceDepartment on Facebook.

Fri April 22nd 2011 - Mini Challenge @ Oschersleben 06

Discussion in 'RACE 07 Racing Club & Leagues' started by RaceDepartment, Apr 17, 2011.

Thread Status:
Not open for further replies.
  1. RaceDepartment

    RaceDepartment
    Administrator Staff

    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM FRI
    Required RACE 07 expansions: RACE 07
    Class: Mini Challenge
    Track: Oschersleben 06
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    09:00 GMT: Practice
    09:25 GMT: Qualification
    09:50 GMT: Warm-up
    10:00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:20 GMT: Practice
    00:45 GMT: Qualification
    01:10 GMT: Warm-up
    01:20 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    03:20 GMT: Practice
    03:45 GMT: Qualification
    04:10 GMT: Warm-up
    04:20 GMT: Race 2x25 minutes


    This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. EUROPEAN TIME ZONE

    1. Ryan Callan
     
  3. Matthias

    Matthias
    Premium Member

    EUROPEAN TIME ZONE

    1. Ryan Callan
    2. Matthias Klein
     
  4. EUROPEAN TIME ZONE

    1. Ryan Callan
    2. Matthias Klein
    3. Mark Guy
     
  5. Martin Maaskant

    Martin Maaskant
    Premium Member

    EUROPEAN TIME ZONE

    1. Ryan Callan
    2. Matthias Klein
    3. Mark Guy
    4. Martin Maaskant
     
  6. EUROPEAN TIME ZONE
    1. Ryan Callan
    2. Matthias Klein
    3. Mark Guy
    4. Martin Maaskant
    5. Philip Sprangers
     
  7. EUROPEAN TIME ZONE

    1. Ryan Callan
    2. Matthias Klein
    3. Mark Guy
    4. Martin Maaskant
    5. Philip Sprangers
    6. Ted Pratt
     
  8. Not the right place I know, my apologies but how do I join the RaceDept. server?
    Thanks Ed
     
  9. EUROPEAN TIME ZONE

    1. Ryan Callan
    2. Matthias Klein
    3. Mark Guy
    4. Martin Maaskant
    5. Philip Sprangers
    6. Ted Pratt
    7. Andre Kotze
     
  10. In filter options, search for RaceDepartment (all one word), and then all the servers for RD will appear - click on the one you want to join and enter the password, which is available in the post at the start of the thread :)
     
  11. EUROPEAN TIME ZONE
    1. Ryan Callan
    2. Matthias Klein
    3. Mark Guy
    4. Martin Maaskant
    5. Philip Sprangers
    6. Ted Pratt
    7. Andre Kotze
    8. Andy white
     

  12. EUROPEAN TIME ZONE
    1. Ryan Callan
    2. Matthias Klein
    3. Mark Guy
    4. Martin Maaskant
    5. Philip Sprangers
    6. Ted Pratt
    7. Andre Kotze
    8. Andy white
    9. Jan Wikström
     
  13. Great many thanks Nik.
    Ed
     
  14. Dennis Phelan

    Dennis Phelan
    more about staying on track. Premium Member

    sorry, wrong thread
     
  15. EUROPEAN TIME ZONE
    1. Ryan Callan
    2. Matthias Klein
    3. Mark Guy
    4. Martin Maaskant
    5. Philip Sprangers
    6. Ted Pratt
    7. Andre Kotze
    8. Andy white
    9. Jan Wikström
    10. Rafael Barbosa
     
  16. Dino Paolini

    Dino Paolini
    Premium Member

    EUROPEAN TIME ZONE
    1. Ryan Callan
    2. Matthias Klein
    3. Mark Guy
    4. Martin Maaskant
    5. Philip Sprangers
    6. Ted Pratt
    7. Andre Kotze
    8. Andy white
    9. Jan Wikström
    10. Rafael Barbosa
    11. Dino Paolini
     
  17. EUROPEAN TIME ZONE
    1. Ryan Callan
    2. Matthias Klein
    3. Mark Guy
    4. Martin Maaskant
    5. Philip Sprangers
    6. Ted Pratt
    7. Andre Kotze
    8. Andy white
    9. Jan Wikström
    10. Rafael Barbosa
    11. Dino Paolini
    12. Ollie Wickens
     
  18. EUROPEAN TIME ZONE
    1. Ryan Callan
    2. Matthias Klein
    3. Mark Guy
    4. Martin Maaskant
    5. Philip Sprangers
    6. Ted Pratt
    7. Andre Kotze
    8. Andy white
    9. Jan Wikström
    10. Rafael Barbosa
    11. Dino Paolini
    12. Ollie Wickens
    13. Senad Subasic

    Seriously impractical, and not nice to look at.
    If editing one sign-up post is such a chore, I volunteer to cover all Race events.
     
  19. Kevin Hopkins

    Kevin Hopkins
    Premium Member

    EUROPEAN TIME ZONE
    1. Ryan Callan
    2. Matthias Klein
    3. Mark Guy
    4. Martin Maaskant
    5. Philip Sprangers
    6. Ted Pratt
    7. Andre Kotze
    8. Andy white
    9. Jan Wikström
    10. Rafael Barbosa
    11. Dino Paolini
    12. Ollie Wickens
    13. Senad Subasic
    14. Kevin Hopkins
     
  20. Martin Maaskant

    Martin Maaskant
    Premium Member

    Well that was a blast. Somehow in the race a lot of lag. I hit someone in the second corner (sorry about that) tried to keep up but this was no fun at all. Decided to leave the race before I mess up things for other drivers.
     
Thread Status:
Not open for further replies.